RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 1, Pages 73–82 (Mi iigum95)  

Global search for guaranteed solutions in quadratic-linear bilevel optimization problems

A. V. Malyshev, A. S. Strekalovsky

Institute for Systems Dynamic and Control Theory of Siberian Branch of Russian Acedemy of Sciences, 134, Lermontov St., Irkutsk, 664033

Abstract: A quadratic-linear bilevel optimization problem with guaranteed (pessimistic) solution is considered. It is reduced to a series of optimistic bilevel optimization problems, which are further reduced to nonconvex optimization problems. Global and local search algorithms for the latter problems are developed. The results of computational solving randomly generated test problems are given and analyzed.

Keywords: Bilevel optimization, Pessimistic solution, Nonconvex optimization problems, Local search, Global search, Computational simulation.

Full text: PDF file (591 kB)
References: PDF file   HTML file
UDC: 519.853.4

Citation: A. V. Malyshev, A. S. Strekalovsky, “Global search for guaranteed solutions in quadratic-linear bilevel optimization problems”, The Bulletin of Irkutsk State University. Series Mathematics, 4:1 (2011), 73–82

Citation in format AMSBIB
\Bibitem{MalStr11}
\by A.~V.~Malyshev, A.~S.~Strekalovsky
\paper Global search for guaranteed solutions in quadratic-linear bilevel optimization problems
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 1
\pages 73--82
\mathnet{http://mi.mathnet.ru/iigum95}


Linking options:
  • http://mi.mathnet.ru/eng/iigum95
  • http://mi.mathnet.ru/eng/iigum/v4/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:136
    Full text:44
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021